Pregnancy & Birth Clubs <
01/01/2016 at 21:38
hey ladies this is first time experience so I really need help in this situation me and my boyfriend had unprotected sex one day and he ejaculated in me, I had taken plan b 2 1/2 days after ejaculation and then I started feeling nauseous vomiting back hurting about 4 days after taking the pill, for about 5 days then the vomiting nauseous and back pain stopped and I got my period (or what I think was my period) it was very unsual cause it started off spotting then the last 2 days it was heavier and suddenly stopped after second day (bleeding lasted for 10 days usually lasts 5 at most but it was on/off) I was having couple cramps but nothing too serious. I didn't have no brown discharge which I usually do when my period is about to end I thought it was my period all along but still not sure if it was because it wasn't normal for me I took a pregnancy test in the middle of me feeling sick and weak and it came out positive but the line was so faint but it was there my boyfriend suggested we take another one just to be sure and I took another one a week later and it said negative help?? I have not had any symptoms nothing after that week i was vomiting feeling nauseous and back pains in the mist of my period I didn't feel anything either it was just that week so I'm not sure if it was the pill that made me have all that or is it that I might be preggos? I've taken this pill before but I have NEVER had any side affects or nothing. Really scared to talk to anyone about it so really desperate for a straight answer :(
Continues below ad
Nice to see you! Please do nose around, sign up and join in.